# SDR NOCA00811

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ADI CAPT'S BLANK SELECTING ALTN EFI DOES NOT CORRECT THE FAULT.  T/S PER FIM TASK 34-22-00/ FIG 104.  OPS NORMAL.  INTERMITTENT FAILURE T/S PER WDM 34-22-16 CK'D CONDITION OF PINS CONNECTION BEHIND EADI & L SYM GEN PIN CONNECTIONS GOOD.  REMOVED CAPT'S EADI & INST PANEL FOR T/S REF AMM 34-22-03 CK'D C/B AND CONNECTIONS.  CONN GOOD VOLTAGE GOOD.  AT D87CK'D PIN 7 &17 FOR CONTINUITY CK'D GOOD.  CK'D VOLTAGE AT PINS 6  115V AT PIN 6 CK'D SECURITY OF PIN CONNECTION AT TB14 PIN XA2.  FOUND WIRE 1 OF 2 EA WIRES NOT LOCKED INTO TB COMPLETELY.  LOCKED WIRE INTO TB & CK'D SECURITY OF WIRE BUNDLE.  RE-INSTALLED CAPT'S ADI & INSTRUMENT PANEL REF AMM 34-22-03, OPS NORMAL.  RE-INSTALLED ALL TRIM PANELS AS REQ'D REF AMM 25-15-01.  OPS CHECK NORMAL REF FIM 34-22-00/104 REF WDM 34-22-16.
